# SDR 2006UALA02105

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CROWN FUSELAGE SKIN WORN UNDER DORSAL FIN LANDING.  INSTALLED EXTERNAL SKIN TRIPLER REPAIR IAW SRM 53-60-01 REPAIR 9 PAGES 201-206 DETAIL 1.
